Are you being treat with full dose BCG, or a reduced dose of, say 1/3 ?
The reduced dose seemed to help me, some others swear by it.
Ask your doc about dose reduction for the next maintenance round of 3 treatments.
What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
Until next scope
This does make sense, thank you.
My Urologist has given me Betmiga and then Vesicare to relax the bladder and relieve the frequent urination, unfortunately both have not helped.
I have also taken anti-inflammatory but this hasn't helped either. It's extremely frustrating.
Would you have any other suggestions?
Suspect that you have BCG-cystitis, NOT interstitial cystitis which is a disease entity on its own. Cystitis from BCG is one of the more common serious side effects of BCG and can take quite a while to heal on its own. It is certainly unpleasant! Your urologist can prescribe medications which can alleviate the symptoms somewhat. And, of course, you do NOT want any more BCG!
Hope your bladder heals soon
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
I have just started my second year/maintenance program for my BCG. I have reacted quite badly after my 3 instillations and after two months I still have burning when I urinate, with sharp shooting pains in my bladder. I also have burning in my bladder when I walk around as well as frequent urination, sometimes every 5-10 minutes, especially in the morning. It looks like I have developed interstitial cystitis which seems to be rare.
I am going for my scope next week and my urologist will also do a biopsy. He has also advised that I need to stop the treatment.
Has anyone else experienced this and is it possible to get interstitial cystitis with BCG?